some of your symptoms may be side effects of the drug
some of your symptoms may indeed be related to propranolol although I don't believe this is the case because of the frequency of these side effects. The main side effects of propranolol are hypotension, slow heart rate, cold extremities, dizziness. Fatigue and nightmares (and other sleep disturbances are fairly common but they occur in less than 1 out of 10 patients taking it).
Constipation and rashes are not common with propranolol. The appetite can be affected but this is rather rare.
Propranolol may help some patients with anxiety because it blunts some of the symptoms (rapid heart rate and other body symptoms) but it can't handle anxiety itself directly. If your blood pressure and heart rate are within normal range then increasing the dosage is usually safe.
If you've got severe anxiety that impairs your daily activities then a psychiatrist should be consulted.
I hope you find my comments helpful!